Theraflu Nighttime Flu Medicine with Acetaminophen Dextromethorphan HBr and Chlorpheniramine Maleate Perspective: front
Hover to Zoom
Theraflu Nighttime Flu Medicine with Acetaminophen Dextromethorphan HBr and Chlorpheniramine Maleate Perspective: back
Hover to Zoom
Theraflu Nighttime Flu Medicine with Acetaminophen Dextromethorphan HBr and Chlorpheniramine Maleate Perspective: left
Hover to Zoom
Theraflu Nighttime Flu Medicine with Acetaminophen Dextromethorphan HBr and Chlorpheniramine Maleate Perspective: bottom
Hover to Zoom

Theraflu Nighttime Flu Medicine with Acetaminophen Dextromethorphan HBr and Chlorpheniramine Maleate

3.75(4)View All Reviews
6 ctUPC: 0030067328520
Low Stock
Purchase Options
Located in AISLE 7
$9.99

Product Details

Theraflu Max Strength (1) Nighttime Flu Medicine for Flu Symptom Relief fights your worst flu symptoms fast. Every sip provides pain relief, headache relief and cough relief. Each dose delivers acetaminophen, a pain reliever and fever reducer, dextromethorphan HBr, a cough suppressant, and chlorpheniramine maleate, an antihistamine.

(1) Maximum strength per 6 hour dose

  • Contains one package of 6 powder packets of Theraflu Max Strength (1) Nighttime Flu Medicine for Flu Symptom Relief
  • Max-strength (1) fever fighting formula for long lasting relief
  • Theraflu powder dissolves quickly in hot water for flu symptom relief
  • Fever reducer and cough suppressant for adults in delicious honey lemon flavor
  • Each packet contains acetaminophen 1,000 mg, dextromethorphan HBr 30 mg and chlorpheniramine maleate 4 mg
  • Dissolve one Theraflu powder packet in 8 ounces of hot water for multi-symptom relief
  • Flexible Spending Account / Health Savings Account Eligible

Ratings and Reviews

Metro Market is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    3.75(4)
    5
    (2)
    4
    (0)
    3
    (1)
    2
    (1)
    1
    (0)